Sankhya: The Indian Journal of Statistics

2000, Volume 62, Series B, Pt. 2, pp. 266--275

D-OPTIMAL EXACT DESIGNS FOR PARAMETER ESTIMATION IN A QUADRATIC MODEL

By

L. IMHOF, O. KRAFFT and M. SCHAEFER, Technical University of Aachen, Germany

SUMMARY. We consider a quadratic regression model and derive D-optimal exact designs for estimating any given subset of the model parameters. Our results complete recent findings of Krafft and Schaefer (1995) and of Gaffke and Krafft (1982).

AMS (1991) subject classification. Primary 62K05; secondary 62J05.

Key words and phrases. DA-optimality, quadratic regression, exact design theory, singular information matrices.

Full paper (PDF)